MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0013
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/15/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Clinical adverse event received for right knee extensor instability : ligament rupture - subluxation of the patella with disrupted medial retinaculum (slight) event is serious and is considered moderate event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2010, date of event (onset): (b)(6) 2010, (right knee).Revision operative notes (b)(6) 2021 indicate the patient received a right total knee revision due to pain, instability, and feelings of popping and clicking.Upon entering the joint, clear fluid, significant synovitis and pieces of polyethylene were encountered.The tibial poly was determined to be fractured and worn with signs of recurrent subluxation / spin-out.The femoral component was noted to have micromotion and signs of early loosening and thus was revised.The tibial component was also revised without indication of deficiency.The patella was left insitu.The surgery was completed without indication of complication by the surgeon.Treatment: none.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12301889
Report Number1818910-2021-17519
Device Sequence Number3807581
Product Code JWH
UDI-Device Identifier10603295232025
UDI-Public10603295232025
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0013
Device Catalogue Number960013
Device Lot Number3117870
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/09/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC SIGMARP CV TB/IN S3 12.5; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; MBT CEM KEEL TIB TRAY SZ3; PFC SIGMARP CV TB/IN S3 12.5; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight132